Rebif side effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Nov 2006
Total Posts : 87
   Posted 6/21/2007 7:11 PM (GMT -6)   
I get almost immediate reactions to the Rebif injection. It feels like electrical current. Now I've noticed that where I get the feelings depends upon where I injected. Buttocks means legs, now abdomen means face, arms and hands. Am I crazy or does anyone else get some reaction?
Rebif 44 mcg x 3; lyrica; ambien

Regular Member

Date Joined Mar 2007
Total Posts : 260
   Posted 6/22/2007 5:33 PM (GMT -6)   
I've been on rebif since january and i cant say that i have had that happen. The only thing with me is when i inject on my affected side i get a spasm Its like my leg jerks really bad when the medicine goes in. It bothers me really bad. I try to avoid the left leg. MS life lines said you dont have to inject in every site allowed so i avoid it. I hope it settles for you. How long have you been on it? Maybe its a reaction that will settle after a while? I rarely get side effects anymore thank goodness. Good Luck.

Dx Dec 06, Rebif,44mcgs 3 x wk, Baclofen

New Member

Date Joined Oct 2007
Total Posts : 10
   Posted 10/22/2007 1:54 PM (GMT -6)   
Hi Im new to this site, my doctor gave me a prescription with Lidocaine in it for my injections I was on Copaxone for two years but he switched me to rebiff on my second increase in dose so far so good dont know what's going to happen when I increase to 44. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, March 20, 2018 9:54 AM (GMT -6)
There are a total of 2,941,740 posts in 322,785 threads.
View Active Threads

Who's Online
This forum has 161192 registered members. Please welcome our newest member, concernedmom9.
405 Guest(s), 8 Registered Member(s) are currently online.  Details
mattamx, tickbite666, Andrina, Dogdays, getting by, Lynnwood, CatLady18, mjhusn